# SDR USAA2012080800015

- Difficulty date: August 7, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 66,174 hours, 42,226 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT PLACARD AT EMERGENCY EXIT ROW (A/C RIGHT - 1 FOOT OFF FLOOR) HAS ARROW POINTED IN WRONG DIRECTION.  MAINTENANCE INSTALLED CORRECT EXIT PLACARD AT OVERWING EXIT - AIRCRAFT RIGHT.
